Publications with D. Mejía-Guzmán

All publications by Diego Mejía-Guzmán and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1066 Goldstern, M., Mejı́a-Guzmán, D., & Shelah, S. (2016). The left side of Cichoń’s diagram. Proc. Amer. Math. Soc., 144(9), 4025–4042. arXiv: 1504.04192 DOI: 10.1090/proc/13161 MR: 3513558
Sh:1166 Goldstern, M., Kellner, J., Mejı́a-Guzmán, D., & Shelah, S. Controlling cardinal characteristics without adding reals. arXiv: 1904.02617
Sh:1177 Goldstern, M., Kellner, J., Mejı́a-Guzmán, D., & Shelah, S. Cichoń’s maximum without large cardinals. arXiv: 1906.06608